Integral and Integro-Differential Equations of the Two-Dimensional Transmission Problem for Velocity Fields on a Time-Dependent Boundary
Differencialʹnye uravneniâ, Tome 38 (2002) no. 12, pp. 1705-1710
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_12_a14,
author = {V. F. Piven'},
title = {Integral and {Integro-Differential} {Equations} of the {Two-Dimensional} {Transmission} {Problem} for {Velocity} {Fields} on a {Time-Dependent} {Boundary}},
journal = {Differencialʹnye uravneni\^a},
pages = {1705--1710},
year = {2002},
volume = {38},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_12_a14/}
}
TY - JOUR AU - V. F. Piven' TI - Integral and Integro-Differential Equations of the Two-Dimensional Transmission Problem for Velocity Fields on a Time-Dependent Boundary JO - Differencialʹnye uravneniâ PY - 2002 SP - 1705 EP - 1710 VL - 38 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_12_a14/ LA - ru ID - DE_2002_38_12_a14 ER -
%0 Journal Article %A V. F. Piven' %T Integral and Integro-Differential Equations of the Two-Dimensional Transmission Problem for Velocity Fields on a Time-Dependent Boundary %J Differencialʹnye uravneniâ %D 2002 %P 1705-1710 %V 38 %N 12 %U http://geodesic.mathdoc.fr/item/DE_2002_38_12_a14/ %G ru %F DE_2002_38_12_a14
V. F. Piven'. Integral and Integro-Differential Equations of the Two-Dimensional Transmission Problem for Velocity Fields on a Time-Dependent Boundary. Differencialʹnye uravneniâ, Tome 38 (2002) no. 12, pp. 1705-1710. http://geodesic.mathdoc.fr/item/DE_2002_38_12_a14/